MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM VA-LCP LAT ANT CLAVICLE PLATE/11H/113MM; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM VA-LCP LAT ANT CLAVICLE PLATE/11H/113MM; PLATE, FIXATION, BONE
Model Number 02.112.048
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient underwent fixation of a shaft fracture utilizing a variable angle-locking compression plate (va-lcp) anterior plate.There were intra-operative complications reported, which patient experienced with a previous superior plate fixation which failed (not listed in this study).Hardware removal done and bone graft/grafton paste used for revision surgery.There was a union of fracture after 16 weeks duration.Patient outcome is unknown.No further information is available.This report is for one (1) 2.7mm/3.5mm va-lcp lat ant clavicle plate/11h/113mm.This is report 1 of 1 for complaint (b)(4).

Brand Name
2.7MM/3.5MM VA-LCP LAT ANT CLAVICLE PLATE/11H/113MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12506819
Report Number2939274-2021-05648
Device Sequence Number3695275
Product Code HRS
UDI-Device Identifier10886982033055
UDI-Public(01)10886982033055
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K101536
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.112.048
Device Catalogue Number02.112.048
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/30/2021
Initial Report FDA Received Date09/21/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR